# SDR AU990702

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: WYG33180
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE MAIN ENGINE CONTROL SUSPECT FAULTY.
